Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 47-69 (2009)
On the arithmetical rank of a special class of minimal varieties
Margherita BarileDipartimento di Matematica, Università di Bari, Via E. Orabona 4, 70125 Bari, Italy, e-mail: firstname.lastname@example.org
Abstract: We study the arithmetical ranks and the cohomological dimensions of an infinite class of Cohen-Macaulay varieties of minimal degree. Among these we find, on the one hand, infinitely many set-theoretic complete intersections, on the other hand examples where the arithmetical rank is arbitrarily greater than the codimension.
Keywords: minimal variety, arithmetical rank, set-theoretic complete intersection, cohomological dimension
Full text of the article:
Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.